About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 943961, 9 pages
http://dx.doi.org/10.1155/2013/943961
Research Article

Solvability of Nonlocal Fractional Boundary Value Problems

Department of Mathematics, Yanbian University, Yanji 133002, China

Received 28 January 2013; Revised 30 March 2013; Accepted 11 April 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Zhongmin Huang and Chengmin Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to introduce a new approach to investigate the existence of solutions for a three-point boundary value problem of fractional difference equations as fllows: , , and = We present an existence result at resonance case. The proof relies on coincidence degree theory.